# SDR CA020628004

- Difficulty date: August 5, 2001
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 36,575 hours
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: C

## Discrepancy

(CAN) COMPRESSOR STALL ON TAKE OFF IN LRM, ON ENGINE NR 2 , MTCE FOUND AFTER VISUAL INSPECTION, 2 BLADES DAMAGED. FURTHER INSPECTION C/OUT IN ACCORDANCE WITH AMM 72-00-00 P.600, REVEALED DAMAGE ON HIGH PRESSURE COMPRESSOR. NUMEROUS BLADES NICKED, CURLED, TORN OR PARTIALLY MISSING. DAMAGE NOT WITHIN LIMITS I.A.W. AMM 72-31-00 P.602. MAINTENANCE REPLACED THE ENGINE I.A.W. AMM 71-00-00.
